# SDR 9JLA2013071504627

- Difficulty date: July 8, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45394
- Aircraft time: 1,621 hours, 1,598 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009225005
- Part serial: 0750
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A NOSE WHEEL STEERING CAS MESSAGE DISPLAYED, MX TROUBLESHOOTING IDENTIFIED THE NOSE WHEEL STEERING WIRING HARNESS AS DEFECTIVE.  THE HARNESS, WAS REMOVED AND NEW WIRE HARNESS WAS INSTALLED.  SYSTEM CHECKED WERE SATISFACTORY.  MM 32-50-09.
